On the Optimal Dividend Problem in the Dual Model with Surplus-Dependent Premiums
Ewa Marciniak () and
Zbigniew Palmowski ()
Additional contact information
Ewa Marciniak: AGH University of Science and Technology
Zbigniew Palmowski: Wrocław University of Science and Technology
Journal of Optimization Theory and Applications, 2018, vol. 179, issue 2, No 7, 533-552
Abstract This paper concerns the dual risk model, dual to the risk model for insurance applications, where premiums are surplus-dependent. In such a model, premiums are regarded as costs and claims refer to profits. We calculate the mean of the cumulative discounted dividends paid until the time of ruin, if the barrier strategy is applied. We formulate the associated Hamilton–Jacobi–Bellman equation and identify sufficient conditions for a barrier strategy to be optimal. Numerical examples are provided.
Keywords: Dividends; PDMP; Optimal strategy; Barrier strategy; Integro-differential HJB equation; Dual model; Stochastic control; Exit problems; 49J53; 49K99 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
http://link.springer.com/10.1007/s10957-016-1050-7 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:179:y:2018:i:2:d:10.1007_s10957-016-1050-7
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2
Access Statistics for this article
Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull
More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla ().